# SDR R61A20210113001

- Difficulty date: December 28, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED0616
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PASSENGER DOOR EVACUATION SLIDE TO BE PARTIALLY DEPLOYED AT EAMS.  REMOVED AND REPLACED DOOR SLIDE.  AIRCRAFT IN HEAVY CHECK IN BNA, REF EAMS WO H7734 SN 302 FOR WORK PERFORMED.
